# SDR DLM11992287

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LOST NR 6 MAIN TIRE RETREAD ON T/O.  AFTER GEAR EXTENSION SYSTEM 1 HYD QTY STARTED TO DECREASE AND HAD ANTISKID FAULT. REPLACED WHEEL ASSY, REPLACED RUPTURED HYDRAULIC LINES.
